# SDR DALA2023032402277

- Difficulty date: March 23, 2023
- Submitted: March 24, 2023
- Operation: Air carrier
- Aircraft: N854NW
- Make and model: Airbus A330-223
- Aircraft serial: 0620
- Aircraft time: 75,903 hours, 9,888 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3354 WEAR EXTERNAL SKIN OF PASSENGER CREW DOOR 2R ON LOWER EDGE ON UPPER FUSELAGE. CORRECTIVE ACTION: PERFORMED REWORKS LOC. ON EXTERNAL SKIN OF PASSENGER CREW DOOR 2R ON LOWER EDGE ON UPPER FUSELAGE THEN EVALUATED REWORKED AREAS AND FOUND WITHIN LIMITS AS PER A330 SRM 52-10-00-283-003. (2684698)
